| Catalog Number |
A897518 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that foley tray sticking together and sometimes leaked.
Event or Problem Description
It was reported that foley tray sticking together and sometimes leaked.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "compromised seal on package due to handling and/or processing issues".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The product catalog number and the lot number for this device are unknown.Therefore, bd is unable to determine the associated labeling to review.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that foley tray sticking together and sometimes leaked.Per follow up via email on 29dec2023, it was reported that the item was #a897518.Defect was found prior to use and no patient was affected.The trays leaked lubricant sometimes.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be "compromised seal on package due to handling and/or processing issues".The dhr review could not be performed without a lot number.The product catalog number and the lot number for this device are unknown.Therefore, bd is unable to determine the associated labeling to review.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.